# SDR CA071122007

- Difficulty date: November 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL600646201
- Part serial: E04IA159
- Condition: Failed
- Location: Engine
- Part time: 1,242 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE START ATTEMPTED, RT MAGNETO FAILED TO OPERATE. 
(TC NR 20071122007)
